Chin. Phys. B
Citation Search Quick Search
Chin. Phys. B  2012, Vol. 21 Issue (11): 110204    DOI: 10.1088/1674-1056/21/11/110204
GENERAL Current Issue| Next Issue| Archive| Adv Search |
Exact solutions for nonlinear partial fractional differential equations
Khaled A. Gepreela b, Saleh Omranb c
a Mathematics Department, Faculty of Science, Zagazig University, Egypt;
b Mathematics Department, Faculty of Science, Taif University, Saudi Arabia;
c Mathematics Department, Faculty of science, South Valley University, Egypt

Copyright © the Chinese Physical Society
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail: cpb@aphy.iphy.ac.cn
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: support@magtech.com.cn